MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; BASIC LAP PACK

MEDLINE - MEXICALI MEDLINE; BASIC LAP PACK
Catalog Number DYNJ85215
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a pack was used on a patient that showed an expiration date of 8/31/2025 on the outside of the pack.The kitting team informed me that the whole pack is expired, then later reached out saying it only applies to certain items in the kit.Upon further discussion with the account, the materials manager informed me that the pack did come with a yellow sticker on the outside, but it was the scrub tech who opened the pack and the administrator and higher-ups did not see this sticker since it was already opened.Everything is fine.The expired item in the pack was not used on a patient.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
Expired pack used on a patient.

Brand Name
MEDLINE
Common Device Name
BASIC LAP PACK
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
baja california, 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25263333
Report Number1423395-2026-00179
Device Sequence Number18578328
Product Code FDE
UDI-Device Identifier10195327476885
UDI-Public10195327476885
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberDYNJ85215
Device Lot Number24DMK222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/23/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown